Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 55, NWS Brownsville, TX

June 5, 2017Brooks County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 3:47 PM CDT for Brooks County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 3:47 PM CDT (20:47 UTC)
Expired
Jun 5, 2017, 4:15 PM CDT
In force
28 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

352 
WUUS54 KBRO 052047
SVRBRO
TXC047-052130-
/O.NEW.KBRO.SV.W.0055.170605T2047Z-170605T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
347 PM CDT MON JUN 5 2017

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brooks County in Deep South Texas...

* Until 430 PM CDT

* At 346 PM CDT, a severe thunderstorm was located OVER La Gloria, or
  NEAR Premont, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS 
           AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO 
           CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO 
           MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE 
           LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. 
           DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED. 

* Locations impacted include...
  Falfurrias, Falfurrias Junior High School, Pleasant Park, La
  Colonia Park, Airport Road Addition, Falfurrias Fire Station,
  Flowella, Brooks County Airport, Cantu Addition and Brooks County
  Detention Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2726 9799 2718 9799 2708 9815 2726 9830
TIME...MOT...LOC 2046Z 318DEG 7KT 2730 9815 

HAIL...1.00IN
WIND...60MPH
 
$$

Billings
1 follow-up statement
548 
WWUS54 KBRO 052115
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
415 PM CDT MON JUN 5 2017

TXC047-052125-
/O.CAN.KBRO.SV.W.0055.000000T0000Z-170605T2130Z/
Brooks TX-
415 PM CDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROOKS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled.

LAT...LON 2726 9799 2718 9799 2708 9815 2726 9830
TIME...MOT...LOC 2114Z 318DEG 7KT 2726 9811 

$$

Billings

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 5, 3:11 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
311 PM CDT Mon Jun 5 2017

.SHORT TERM (Tonight through Tuesday Night): The main concern in
the short term period will be the potential for severe weather
this afternoon into tonight. The Storm Prediction Center has
placed much of the CWA in a Marginal to Slight risk of severe
weather for this afternoon through sunrise Tuesday morning. Water
vapor imagery shows a closed 500 mb low pressure centered over
northeast Texas into Louisiana and a mid-level trough axis
extending south from this low this afternoon. Brownsville radar
currently shows a westward moving sea breeze moving across Kenedy,
Willacy and Cameron counties.

Strong instability continues across area as temperatures continue to
climb into the mid to upper 90s, McAllen is already at 102 degrees,
and dewpoints in the upper 60s to low 70s. Visible satellite images
this afternoon continues to show an increasing cu field across the
area. A weak perturbation rounding the western periphery of the mid
to upper low should provided some lift with this unstable atmosphere
for the next several hours. In some of the stronger, more organized
storms will have the potential to produce large hail and damaging
winds gusts.

Isolated convection, non-severe, is possible for the adjacent
coastal waters on Tuesday as the closed 500 mb low continues to move
east, but inland areas will experience dry weather due to increasing
subsidence. Downsloping southwest winds from the neighboring higher
terrain of Mexico will ensure well above normal daytime high
temperatures for Tuesday.

.LONG TERM (Wednesday through Monday): Benign weather is expected
across much of Deep South Texas from Wednesday through the end of
the work week as the mid level low moves east and subsequent
ridging builds into the region. Under the subsident influence of
the high pressure, rainfall chances will generally be non
existent with the lack of any forcing mechanism. However, with
weak surface high pressure over the Western Gulf, light and
variable winds will allow for seabreeze development. As such,
there maybe a very small chance for a hit and miss seabreeze
shower during the afternoons. Thursday looks to be the best chance
of this activity as low level moisture is slight more abundant,
however the mid levels remain dry. Otherwise, high temperatures
will remain in the lower 90s along to coast to upper 90s and even
triple digits across the Western Ranchlands/Upper RGV.

Through the weekend, the high aloft will push east across the
Eastern Conus. Meanwhile, a weak low pressure system aloft will
retrograde west across the Gulf and become trapped under the high.
This could bring some unsettled weather or showery activity back
to the region, but it could also stay just to the east of the
CWA. Have not made many changes to the weekend and beyond given
the high level of uncertainty.

&&

.MARINE:

Now through Tuesday Night: Buoy 42020 reported north winds around
10 knots gusting to around 12 knots with seas slightly under 4.3
feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low
pressure across the western and northwest Gulf of Mexico will
support light to moderate winds and low to moderate seas through
the period. The potential for scattered severe thunderstorms
continues this afternoon and tonight due to a mid- level low
pressure system over northeast Texas into Louisiana.

Wednesday through Monday: Light NE to SE winds and low seas will
prevail through the end of the work week with high pressure in
control of the Western Gulf. By late in the period, the high will
shift east and interact will low pressure across the Southern
Plains with more moderate winds ans seas returning.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  91  75  92 /  20  10  10   0
BROWNSVILLE          77  94  75  94 /  20  10  10   0
HARLINGEN            76  96  74  95 /  20  10  10   0
MCALLEN              76  99  75  98 /  20   0  10   0
RIO GRANDE CITY      76 100  75  98 /  20   0  10   0
SOUTH PADRE ISLAND   78  87  77  88 /  30  20  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63/69/62
Hazardous weather outlook, Jun 5, 4:15 AM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
415 AM CDT Mon Jun 5 2017

TXZ248>257-061100-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
415 AM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND
DAMAGING WINDS...AND POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF
SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE TODAY AND TONIGHT.

GMZ130-132-135-150-155-170-175-061100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
415 AM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL...
DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL...DAMAGE FROM STRONG WINDS...
AND WATERSPOUTS SHOULD BE REPORTED TO THE UNITED STATES COAST
GUARD AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE
TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 5, 2:16 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
216 PM CDT MON JUN 5 2017

TXZ249-250-052000-
Brooks TX-Jim Hogg TX-
216 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JIM HOGG AND
NORTHERN BROOKS COUNTIES UNTIL 300 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Las Lomitas, or OVER Hebbronville, moving southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Jim Hogg County Airport,
Hebbronville High School, South Fork Estates, Hebbronville Border
Patrol Station and Hidalgo City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9831
      2707 9805 2706 9860 2733 9880 2735 9880
      2736 9863 2734 9862 2734 9859 2736 9859
      2736 9855
TIME...MOT...LOC 1916Z 331DEG 24KT 2735 9865

Brady
Special weather statement, Jun 5, 2:49 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Brownsville TX
249 PM CDT MON JUN 5 2017

TXZ251-253-254-052030-
Inland Willacy TX-Kenedy TX-Hidalgo TX-
249 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 330 PM
CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of San Manuel, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Linn, San Manuel, Edinburg South Texas International Airport
Edinburg South Texas International Airport, Red Gate and Hargill
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2669 9827 2677 9817 2664 9771 2640 9810
TIME...MOT...LOC 1948Z 309DEG 21KT 2669 9817

Brady
Special weather statement, Jun 5, 3:00 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
300 PM CDT MON JUN 5 2017

TXZ250-251-052045-
Brooks TX-Kenedy TX-
300 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 345 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
La Gloria, or NEAR Falfurrias, moving southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Sarita, Falfurrias Junior High School, Pleasant Park, La
Colonia Park, Airport Road Addition, Kenedy County Sheriffs Office,
Falfurrias Fire Station, Flowella and Brooks County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2706 9755 2707 9811 2726 9825 2726 9799
      2721 9799 2721 9797 2723 9795 2724 9792
      2724 9789 2725 9785 2724 9784 2725 9782
      2727 9781 2728 9777
TIME...MOT...LOC 1959Z 333DEG 19KT 2728 9816

Brady
Special weather statement, Jun 5, 3:07 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Brownsville TX
307 PM CDT MON JUN 5 2017

TXZ249-250-052045-
Brooks TX-Jim Hogg TX-
307 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 345 PM CDT...

At 307 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
South Fork Estates, or NEAR Hebbronville, moving south at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Jim Hogg County Airport,
Hebbronville High School, South Fork Estates, Hebbronville Border
Patrol Station and Hidalgo City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9825
      2704 9809 2705 9880 2727 9885 2727 9880
      2735 9880 2736 9863 2734 9862 2734 9859
      2736 9859 2736 9855
TIME...MOT...LOC 2007Z 340DEG 27KT 2729 9873

Brady
Special weather statement, Jun 5, 3:31 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Brownsville TX
331 PM CDT MON JUN 5 2017

TXZ251-052115-
Kenedy TX-
331 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KENEDY AND EASTERN
BROOKS COUNTIES UNTIL 415 PM CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
U S 77 Border Patrol Station, or 8 miles northeast of Armstrong,
moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Armstrong, U S 77 Border Patrol Station and Armstrong Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2706 9755 2700 9753 2700 9756 2699 9754
      2698 9754 2698 9756 2694 9756 2694 9751
      2692 9755 2691 9750 2691 9751 2690 9753
      2690 9754 2689 9750 2686 9749 2685 9751
      2685 9748 2684 9795 2689 9799 2707 9799
TIME...MOT...LOC 2031Z 327DEG 21KT 2704 9773

Brady
Special weather statement, Jun 5, 3:41 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Brownsville TX
341 PM CDT MON JUN 5 2017

TXZ250-052115-
Brooks TX-
341 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HIDALGO AND SOUTHEASTERN
BROOKS COUNTIES UNTIL 415 PM CDT...

At 341 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Rachal, moving southeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Rachal, Encino and El Coyote Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2678 9799 2678 9823 2705 9824 2705 9811
      2708 9811 2708 9799
TIME...MOT...LOC 2041Z 313DEG 22KT 2691 9810

Brady

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:21 PM CDTSpecial Weather StatementBROBrooks24 min
Jun 4, 9:49 PM CDTSevere Thunderstorm WarningBROKenedy41 min
Jun 4, 10:14 PM CDTSpecial Weather StatementBROBrooks46 min
Jun 4, 10:21 PM CDTSevere Thunderstorm WarningBROBrooks39 min
Jun 4, 11:02 PM CDTSpecial Weather StatementBROBrooks28 min
Jun 4, 11:12 PM CDTSpecial Weather StatementBROBrooks33 min
Jun 4, 11:35 PM CDTSevere Thunderstorm WarningBROKenedy25 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningBROKenedy31 min
Jun 5, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jun 5, 1:14 AM CDTSpecial Marine WarningBRO46 min
Jun 5, 6:23 AM CDTSpecial Weather StatementBROBrooks37 min
Jun 5, 7:01 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:16 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy33 min
Jun 5, 7:55 AM CDTSpecial Weather StatementBROWillacy50 min
Jun 5, 8:38 AM CDTSpecial Weather StatementBROCameron52 min
Jun 5, 2:16 PM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 2:49 PM CDTSpecial Weather StatementBROHidalgo41 min
Jun 5, 3:00 PM CDTSpecial Weather StatementBROBrooks45 min
Jun 5, 3:07 PM CDTSpecial Weather StatementBROJim Hogg38 min
Jun 5, 3:17 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy28 min
Jun 5, 3:31 PM CDTSpecial Weather StatementBROKenedy44 min
Jun 5, 3:41 PM CDTSpecial Weather StatementBROBrooks34 min
Jun 5, 3:50 PM CDTSpecial Weather StatementBROJim Hogg40 min
Jun 5, 3:59 PM CDTAreal Flood AdvisoryBROBrooks91 min
Jun 5, 4:06 PM CDTSpecial Weather StatementBROBrooks69 min
Jun 5, 4:12 PM CDTSpecial Weather StatementBROKenedy78 min
Jun 5, 4:14 PM CDTSpecial Weather StatementBROBrooks31 min
Jun 5, 4:18 PM CDTSpecial Weather StatementBROStarr27 min
Jun 5, 4:31 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy44 min
Jun 5, 4:39 PM CDTSpecial Weather StatementBROJim Hogg51 min
Jun 5, 4:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 5, 4:59 PM CDTSpecial Marine WarningBRO46 min
Jun 5, 5:09 PM CDTSevere Thunderstorm WarningBROCameron, Willacy36 min
Jun 5, 5:26 PM CDTSpecial Weather StatementBROHidalgo34 min
Jun 5, 5:34 PM CDTSpecial Weather StatementBROCameron26 min
Jun 5, 5:38 PM CDTSpecial Marine WarningBRO52 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningBROCameron23 min
Jun 5, 6:00 PM CDTSpecial Weather StatementBROStarr60 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningBROStarr24 min
Jun 5, 6:48 PM CDTSpecial Weather StatementBROHidalgo27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.